# SDR SIMA20141214002

- Difficulty date: December 14, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 37,101 hours, 34,362 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Burned
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN COCKPIT & FWD GALLEY APU WAS RUNNING, GPU WAS CONNECTED BUT NOT SELECTED, BOTH BATTERIES OFF PACKS OFF & NO GROUND AIR.   R & R NR 1 COFFEE JUG CONNECTOR, OPS CHECKED GOOD IAW CMM 25-32-94 STEPS 2A2 AND 2A11.
